# SDR FDEA201608242968

- Difficulty date: August 24, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,985 hours, 15,465 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED A LAT FUEL IMBAL WARING AFTER 35 MIN OF  FLIGHT. FUEL SYSTEM IN MANUAL AND PROPERLY  CONFIGURED.  RIGHT 17.8, CENTER 14.8, LEFT 20.2. QRH COMPLIED WITH TO CORRECT IMBALANCE.  CREW VERBAL AFTER FUEL WAS BALANCED AND MESSAGE CLEARED.  RECEIVED LAT FUEL IMBALANCE A SECOND TIME AND  NOTIED FUEL QTY WAS INCREASING IN TANK NR 1, WHILE NR 2 AND 3 DECREASED.  ENGINE FUEL BURN WAS EQUAL ACROSS ALL THREE ENGINES.  R&R THE FUEL SHUTOFF VALVE CONTROLLER PER MD-11 M/M 28-21-02-4.  REPLACED THE LEFT WING REFUEL/DEFUEL MANIFOLD ASSY PER MD-11 M/M 28-00-00-4.  ALL PARTS WERE LEAK CHECKED AND OPS CHECKED GOOD.
